# SDR CALA2015031700167

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 53,920 hours, 18,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS DECK CRACKED STATION 663, LBL 40.00 - 45.64 BETWEEN WL 192.0 & WL 200.6.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-10 REPAIR 3, ALTERNATIVE 2.  INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & 36000 FLIGHT CYCLES INTERVAL IAW STEP 6 B TABLE 204 OF SRM 57-10-10 REPAIR 3.  INITIAL INSPECTION WITHIN 56,000 CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION EVERY 36,000 CYCLES THERE AFTER IAW SRM 57-10-10 REPAIR 3.
